# SDR JJBA20210111009

- Difficulty date: January 11, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 37,649 hours, 25,214 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

EICAS FLAP FAIL ON FINAL APPROACH.  FLAP POS SHOWING 1.  CHECKED ELEC CONNECTORS ON FECU, VEL SENSORS, AND FPRU.  PERFORMED GVI ON FLAP MECH LINE.  OPERATIONS CHECK SATISFACTORY, NO DEFECTS FOUND.
